Get your Health question answered in 3 easy steps

126 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Implanon and bulging leg veins. Should I look for another doctor to remove it sooner?

my daughter got implanon in december, and in february she started getting knots in her lower legs. we had them sonogrammed and they are not quite varicose veins , but they do show the blood flowing backwards. they are getting worse and are now showing some bruising on the skin because they are more prominant. her doctor doesn t have another appointment available for another month to remove the device. should i look for another doctor to remove it sooner? and do you think these veins will shrink back down to normal after it is removed?
Fri, 20 May 2011
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
  User's Response
Hello ,
welcome to healthcaremagic
implanon releases progestin which usually
doesn't have side effects like you have
mentioned , I think you should consult a doctor
as soon as possible .
take care .
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,thanks for query.I do not think this is due to implant.What she might be having is deep vein thrombosis or some related problem.Please take her to a surgeon or your family doctor.There is no hurry in removing this implant.bye.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....